# SDR SWIA201024549

- Difficulty date: July 17, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 16,593 hours, 10,287 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE MOUNT LINK CORRODED.  (ENG CHANGE)  REPLACED THE YOKE MOUNT LINK, BUSHING, AND BOLT IAW MM 71-00-00.
